Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Asymptotic limits of some models for sound propagation in porous media and the assignment of the pore characteristic lengths

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-lemans.archives-ouvertes.fr/hal-02458834
Contributeur : Olivier Dazel <>
Soumis le : mercredi 29 janvier 2020 - 06:37:05
Dernière modification le : jeudi 30 janvier 2020 - 01:40:31

Lien texte intégral

Identifiants

Collections

Citation

Kirill Horoshenkov, Jean-Philippe Groby, Olivier Dazel. Asymptotic limits of some models for sound propagation in porous media and the assignment of the pore characteristic lengths. Journal of the Acoustical Society of America, Acoustical Society of America, 2016, 139 (5), pp.2463-2474. ⟨10.1121/1.4947540⟩. ⟨hal-02458834⟩

Partager

Métriques

Consultations de la notice

54